# SDR CA960807006

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Stator
- Part number: 215286E
- Condition: Fractured
- Location: Lt Brake
- Part time: 619 hours
- Component: Bf Goodrich, 215286E
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND BRAKE STATOR LOCATED NEAREST THE PRESSURE PLATE FRACTURED IN MULTIPLE LOCATIONS AT THE RELIEF SLOTS/KEYWAYS. THE BROKEN SEGMENT OF THE ROTOR DROPPED DOWN AND JAMMED THE WHEEL.
